# SDR COMA0160501

- Difficulty date: July 26, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N943CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 14,732 hours, 14,540 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70623
- Part serial: 273
- Condition: Failed
- Part time: 5,805 hours, 6,008 cycles
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH INTO CVG THE PITCH TRIM CAUTION MESSAGE ACTIVATED.REPLACED THE MOTOR CONTROL UNIT.
